Weight Tracker Journals
Sort By:  

Oh well... Happy New Year

Dec 31, 2009 - 0 comments

Well it looks like I was way off on my goal.  I don't think I've been able to break 105 this entire time.  Moral of the story: these pills suck.  And they won't take me off of them because they feel that my weight loss issues are a hormonal problem setting off the drug side effect.  So they'd rather deal with the hormones.  Yay for a new problem to deal with in 2010!  Starting early this year. =0p

HAPPY NEW YEAR EVERYBODY!

Weight Tracker

Dead end?

Oct 27, 2009 - 0 comments

I went back to the neurologist yesterday for my 3-month eval and he FINALLY admitted that the topamax may be, in part, responsible for what's going on with me.  Since the colonoscopy I haven't been able to break 102lbs.  I am exhausted all of the time, I'm dizzy, and my headaches are coming back more than ever.  I had to come home from work today because I was so dizzy I felt like I had a good buzz on.  I didn't even want to hold the kids.  That is not normal.  Something needs to be done now.  

I called the GI doctor back for the results of the last round of tests they did (thyroid tests and the results of the biopsies from the colonoscopy), and everything was normal.  I just don't know where to look anymore, and I don't think they do either.  

Weight Tracker

The Deal

Oct 13, 2009 - 0 comments

Since this is the day I'm actually starting this thing, I'll give a brief history for anyone who might actually chance upon this (I don't know who would care enough... but one never knows):

I weighed 144 pounds when I started taking Topamax back in July 2008 to treat chronic migraines.  To anyone who may consider this drug as a weight loss solution - DON'T!  For the sake of your own sanity, consider other alternatives.  The side effects are just not worth it.  The tingling in your face, hands, and feet is just awful.  Anything carbonated tastes awful and burns your tongue (you eventually adjust to this, but it is quite strange).  After prolonged use your hair begins to fall out and WILL NOT grow back because the drug kills the follicle.  The lack of focus and concentration is awful.  I feel slow and sometimes unable find the words I'm looking for.  I used to pride myself on being somewhat articulate, especially in writing, and now I find myself struggling to get down even a paragraph sometimes.  Low white blood cell counts, leaving you extremely prone to infections, is another one.  They suspected that in me for a time when I had about six infections back-to-back-to-back this past spring (that was a good time! *rolls eyes*).  I think the worst for me, though, has been the palinopsia.  It's a visual tracking almost... it's hard to describe.  Usually right after I've been sleeping, or if I'm very tired I will see visual "tracks" of things in front of me.  Like if I moved my arm in front of me, I could see where my hand had just been... almost like being in front of a strobe light, but without the strobe.  Again, it's so hard to explain.  Look it up, there are lots of explanations out there.  Moral of the story... don't take Topamax unless you ABSOLUTELY, absolutely must.

Anywho, back to the point.  The biggest problem my doctors are seeing right now is my weight loss.  Around the twelve month mark (July '09), I weighed around 102 pounds.  This past Thursday (Oct. 8) I weighed my all-time lowest, 98 pounds, after a prep for a colonoscopy.  Now the doctors are freaking out on me.  I eat, maybe not as well as I should, but I do eat.  You would think with not eating all those vegetables and such I would be gaining some weight, but not so much.  So now my goal is to put on a few pounds before the new year.  I'm tired of people asking me if I'm sick, or what's wrong with me.  

Weight Tracker

The opposite of progress

Oct 09, 2009 - 0 comments

So I just dropped 4lbs in 12 hours.  That cannot be healthy.  And they want me to be putting on weight...

Weight Tracker